# SDR ASAA0680477

- Difficulty date: April 25, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- Aircraft time: 46,594 hours, 24,688 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 593666711
- Condition: Corroded
- Location: Bs 1260-1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON CORRODED.  REPLACED DAMAGED SECTION OF LONGERON PER SRM 51 10 4 51 30 2 AND 51 30 5.
